# SDR CALA2022121903423

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 73,165 hours, 29,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5313303220090
- Condition: Cracked
- Location: Fo Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O LOWER WINDHISELD CONTINUITY FITTING AT LOWER CENTER POST PRODUCED A CRACK INDICATION DURING THE HFEC INSPECTION. GENERATED A T HAECO LCQ PER NR 9298244 (32244) BY V061690 EA 5310-07675 AD 2 020-17-03. THE FRONT WINDSHIELD FRAME RH CONTINUITY FITTING, ACCOMPLISH A 5310-08086 ON OR BEFORE JUNE 14, 2023. PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA PERFORMED INTERIM REPAIR TO THE FRONT WINDSHIELD FRAME LH &; RH CONTINUITY FITTINGS AS PER ECRA 5310-08086. FOR THE REPAIR TO ADD EMP:V77956 OK TO DIP PER EC/RA 5310-08086 TILL ON OR BEFORE JUNE 14 2023 TOMC-APPROVAL FROM SC1ELBYC COMMENT ACP INSP RII FOR AFFECTED AREAAS REQUIRED.LC81 V892442 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. Q/C REVIEWED. Q/C REVIEWED.
